Hi, Thanks for writing to Health Care Magic, I am Dr Asad Riaz, I have closely read your question and I understand your concerns, I will hereby guide you regarding your health related problem. CAD lead to myocardial infarction mean heart muscle dead result heart is in ale to do proper function n this result contractility of heart decrease which lead to Dec cardiac output (pumping blood).. due to this not enough blood is ejected n result Dec blood pressure (hypotension ) n dizziness occur to pateint n also symptoms can occur like dysnea,swelling... if he is my patient I would like Tu do through exam n do some test ESP echo to see how much heart is function n also myocardial viable scan if enough mycordium is good than will do c.angio n then will treat accordingly ,.. along with it will give initropes n Antioschemic Tx as well... I hope this answered your question, if you have more feel free to ask. Regards. Dr.Asad Riaz. General and Family Physician..